# SDR ABXA201009220123

- Difficulty date: September 16, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 54,899 hours, 42,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654T05131192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC ON STA 1809.5 RT SPLICE FITTING.  TWO CRACKS FOUND IN AREA 2 REF EA 5380002-002 ESO1222.  REMOVED AND REPLACED SPLICE FITTING IAW 767 SRM 51-40-02.
